# SDR HNAA2011071400207

- Difficulty date: July 5, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 62,477 hours, 70,459 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85330164107
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD AFT SEAT RAIL IS CORRODED ALONG OTBD FLANGE.  REMOVED OLD SEAT RAIL, INSTALLED NEW RT INBD AFT SEAT RAIL IAW DWG 85330129 AND RD8-53-4472.
